Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 109, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2011, 5:56 AM CDT for McDonald County, Missouri. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 5:56 AM CDT (10:56 UTC)
- Expired
- Apr 23, 2011, 7:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County McDonald County, MO
The radar
The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2835 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS53 KSGF 231056
SVRSGF
MOC119-231200-
/O.NEW.KSGF.SV.W.0109.110423T1056Z-110423T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 AM CDT.
* AT 554 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF NOEL...OR 14 MILES
SOUTHWEST OF PINEVILLE...MOVING NORTHEAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE LANAGAN...NOEL AND PINEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3650 9459 3676 9431 3675 9407 3668 9406
3663 9407 3663 9408 3657 9407 3649 9416
TIME...MOT...LOC 1056Z 236DEG 31KT 3645 9452
WIND...HAIL 60MPH 1.00IN
$$
FOSTER2 follow-up statements
991
WWUS53 KSGF 231116
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 AM CDT SAT APR 23 2011
MOC119-231200-
/O.CON.KSGF.SV.W.0109.000000T0000Z-110423T1200Z/
MCDONALD MO-
616 AM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR MCDONALD COUNTY...
AT 613 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR NOEL...OR 5 MILES SOUTHWEST OF
PINEVILLE...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE LANAGAN...NOEL AND PINEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3650 9459 3676 9431 3675 9407 3668 9406
3663 9407 3663 9408 3657 9407 3649 9416
TIME...MOT...LOC 1117Z 228DEG 31KT 3656 9440
WIND...HAIL 60MPH 1.00IN
$$
FOSTER572
WWUS53 KSGF 231134
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 AM CDT SAT APR 23 2011
MOC119-231200-
/O.CON.KSGF.SV.W.0109.000000T0000Z-110423T1200Z/
MCDONALD MO-
634 AM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR MCDONALD COUNTY...
AT 633 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
SOUTH OF POWELL TO 4 MILES NORTH OF PINEVILLE...MOVING NORTHEAST AT
35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE LANAGAN...NOEL...PINEVILLE...POWELL AND
ROCKY COMFORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3650 9459 3676 9431 3675 9430 3675 9407
3663 9407 3663 9408 3657 9407 3649 9416
TIME...MOT...LOC 1134Z 235DEG 27KT 3650 9415 3666 9436
WIND...HAIL 60MPH 1.00IN
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:35 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 23, 2:35 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 AM CDT SAT APR 23 2011
.DISCUSSION...
THE MAIN FORECAST CONCERN WITH THIS MORNING UPDATE IS THE ONGOING SEVERE
WEATHER EARLY THIS MORNING AND THE FLOODING THREAT THROUGH THE
WEEKEND INTO EARLY NEXT WEEK.
CONVECTION BEGINNING TO REDEVELOP THIS MORNING AT THE TIME OF THIS
DISCUSSION ALONG THE 850MB FRONT JUST NORTH OF THE SPRINGFIELD
AREA. SURFACE FRONT HAS BECOME A BIT DEFUSED OVER THE I-44
CORRIDOR THANKS TO YESTERDAY EVENINGS CONVECTION AND OUTFLOWS.
NOTING ANOTHER VORT MAX MOVING IN FROM OKLAHOMA WHICH WILL
ENHANCED OUR CONVECTION THROUGH 12Z THIS MORNING. THE CURRENT
SEVERE THUNDERSTORM WATCH LOOKS GOOD WITH THE MAIN THREAT FROM THE
STORMS THIS MORNING WILL BE LARGE HAIL AND ISOLATED DAMAGING
WINDS.
WE WILL SEE THE FIRST ROUND OF SHOWERS AND STORMS EARLY THIS
MORNING THEN A BREAK FOR THE MIDDAY WITH ANOTHER ROUND DEVELOPING
LATER THIS AFTERNOON AND EVENING. HEAVY RAINFALL WILL BE A GOOD
BET WITH SOME TRAINING OF STORMS. SURFACE FRONT WILL STAY NEAR BY
BETWEEN THE I-44 CORRIDOR AND THE ARKANSAS/MISSOURI BORDER DURING
THE NEXT 36 HOURS. A MORE SUBSTANTIAL WAVE WILL RIDE ALONG THE
FRONT SUNDAY EVENING INTO SUNDAY NIGHT. THIS APPEARS TO BE A VERY
HEAVY RAINFALL THREAT FOR THE OZARKS. WHERE WIDESPREAD 2 TO 4
INCHES COULD BE POSSIBLE SUNDAY NIGHT ALONE. HPC HAS THE AREA IN
AN EXCESSIVE RAINFALL AREA FOR THE NEXT 3 DAYS.
MONDAY LOOKS STORMY ONCE AGAIN WITH LOW PRESSURE DEVELOPING OVER
NORTHERN OKLAHOMA AND MOVING TO THE NORTHEAST DURING THE
AFTERNOON. IT APPEARS SOUTHERN MISSOURI WILL BE BACK IN THE WARM
SECTOR AND INGREDIENTS MAY COME TOGETHER FOR ANOTHER ROUND OF
SEVERE STORMS MONDAY AFTERNOON ALONG WITH ANOTHER ROUND OF HEAVY
RAINFALL MONDAY EVENING INTO MONDAY NIGHT. FLASH FLOOD WATCH IS
IN EFFECT THROUGH EARLY MONDAY AFTERNOON BUT LATEST GUIDANCE IS
INDICATING THAT WE MAY NEED TO EXTEND THAT WATCH THROUGH MONDAY
NIGHT IF TRENDS PAN OUT. OVERALL STILL EXPECTING WIDESPREAD 4 TO 6
INCHES THROUGH MONDAY NIGHT WITH ISOLATED AMOUNTS UP TO 8 INCHES
POSSIBLE.
FRONT STILL REMAINS STALLED OUT ACROSS THE OZARKS ON TUESDAY WITH
ANOTHER AREA OF LOW PRESSURE RIDING UP ALONG IT TUESDAY NIGHT
WHICH COULD BE ANOTHER ROUND OF HEAVY RAINFALL ON ALREADY
SATURATED GROUNDS BY THEN. FINALLY...THE UPPER LEVEL PATTERN
SHIFTS AND RIDGING FROM THE WEST WILL ALLOW EVERYTHING TO MOVE OFF
TO THE EAST AS WE HEAD INTO THE END OF NEXT WEEK. RIGHT NOW
THURSDAY AND FRIDAY LOOK DRY AND SEASONABLE.
GRIFFIN
&&
.AVIATION...
FOR THE 06Z TAFS...THE MAIN CONCERN WITH THIS UPDATE WILL BE
TIMING OF CONVECTION LATER TONIGHT AND EARLY SATURDAY MORNING.
CURRENTLY HAVE VFR CONDITIONS AT ALL SITES WITH VCTS BUT ANOTHER
VORT MAX WILL ENHANCE CONVECTION BY 09Z TO 13Z IN THE MORNING.
HAVE PLACED A TEMPO GROUP FOR LOWER CEILINGS AND VIS WITH -TSRA
AFFECTING ALL TERMINALS. CEILINGS WILL LOWER TO MVFR WITH IFR
POSSIBLE WITH HEAVIEST SHOWERS. LEFT IN VCTS FOR SATURDAY
AFTERNOON WITH EASTERLY AND NORTH EASTERLY WINDS. FRONTAL BOUNDARY WILL
STAY IN THE VICINITY THROUGH THE NEXT 24 HOURS.
GRIFFIN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 23, 4:52 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 452 AM CDT SAT APR 23 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 452 AM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS ELEVATED. THE FLOODING RISK IS SIGNIFICANT. THE LIGHTNING RISK IS SIGNIFICANT. THE TORNADO RISK IS LIMITED. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS PORTIONS OF THE OUTLOOK AREA...ESPECIALLY ALONG THE I-44 CORRIDOR AND TO THE SOUTH AND EAST OF THAT AREA. THE STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL TO THE SIZE OF QUARTERS. HOWEVER THE PRIMARY RISK WILL BE TORRENTIAL RAINFALL AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUR WEATHER PATTERN WILL REMAIN VERY ACTIVE THROUGH THE WEEKEND AND INTO NEXT WEEK AS A SURFACE FRONT BECOMES NEARLY STATIONARY ACROSS THE OZARKS REGION. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED. WIDESPREAD RAINFALL OF FOUR TO SIX INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. THIS WILL RESULT IN A HIGH RISK FOR FLASH FLOODING AND RIVER FLOODING ACROSS THE OUTLOOK AREA. ADDITIONAL CHANCES FOR PERIODS OF THUNDERSTORMS WILL OCCUR MONDAY AND TUESDAY WITH A RISK FOR HEAVY RAINFALL AND POTENTIALLY SOME SEVERE WEATHER. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Local storm report, Apr 23, 12:49 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM FLASH FLOOD SW ARROLL 37.11N 91.73W
04/22/2011 TEXAS MO AMATEUR RADIO
WATER RUNNING OVER THE ROADWAY AT THE INTERSECTION OF
AROLL ROAD AND JACKS FORK ROAD.
&&
LINDENBERGLocal storm report, Apr 23, 1:20 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND DMG S KIMBERLING CITY 36.63N 93.42W
04/22/2011 STONE MO PUBLIC
PUBLIC REPORTS SEVERAL DOCKS DAMAGED ALONG WITH SEVERAL
BOATS DAMAGED AND FLIP OVER IN THE LAKE.
&&
MGRIFFINLocal storm report, Apr 23, 1:25 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM FLASH FLOOD NW SIMMONS 37.23N 92.02W
04/23/2011 TEXAS MO AMATEUR RADIO
WATER RESCUE IN PROGRESS AT THE INTERSECTION OF HIGHWAY
63 AND COUNTY ROAD Z.
&&
LINDENBERGLocal storm report, Apr 23, 2:07 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM HAIL 1 S BRANSON WEST 36.68N 93.37W
04/23/2011 E1.00 INCH STONE MO PUBLIC
&&
BOXELLLocal storm report, Apr 23, 4:16 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 AM HAIL GROVESPRING 37.40N 92.61W
04/23/2011 E1.00 INCH WRIGHT MO PUBLIC
PUBLIC REPORTS QUARTER SIZED HAIL
&&
MGRIFFINLocal storm report, Apr 23, 5:39 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM FLASH FLOOD BOLIVAR 37.61N 93.41W
04/23/2011 POLK MO LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS ON COUNTY ROADS FLOODED
BETWEEN BOLIVAR AND PLEASANT HOPE.
&&
AFOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| Apr 22, 7:09 PM CDT | Tornado Warning | SGF | Christian | 51 min |
| Apr 22, 7:18 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 42 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 16 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Phelps, Texas | 28 min |
| Apr 22, 7:39 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 8 hr |
| Apr 22, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 25 min |
| Apr 22, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 58 min |
| Apr 22, 8:22 PM CDT | Special Weather Statement | SGF | Greene | 23 min |
| Apr 22, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 26 min |
| Apr 22, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 23 min |
| Apr 22, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 38 min |
| Apr 22, 10:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Shannon, Texas, Wright | 55 min |
| Apr 22, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Apr 22, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 29 min |
| Apr 22, 10:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Apr 22, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Apr 22, 10:49 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Shannon, Texas, Wright | 6 hr |
| Apr 22, 11:10 PM CDT | Special Weather Statement | SGF | Shannon, Texas | 50 min |
| Apr 22, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 31 min |
| Apr 22, 11:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 42 min |
| Apr 23, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 35 min |
| Apr 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 56 min |
| Apr 23, 3:29 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Polk | 6 hr |
| Apr 23, 3:34 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 45 min |
| Apr 23, 3:48 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 49 min |
| Apr 23, 3:54 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| Apr 23, 3:58 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more | 10 hr |
| Apr 23, 4:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 35 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Apr 23, 6:30 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 9:01 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Phelps, Polk, Pulaski | 5 hr |
| Apr 23, 9:29 AM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 11:04 AM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 11:30 AM CDT | Special Weather Statement | SGF | Oregon | 45 min |
| Apr 23, 11:53 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 1:57 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more | 4 hr |
| Apr 23, 2:44 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 46 min |
| Apr 23, 3:02 PM CDT | Special Weather Statement | SGF | McDonald | 28 min |
| Apr 23, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Apr 23, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 51 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 46 min |
| Apr 23, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 47 min |
| Apr 23, 4:04 PM CDT | Special Weather Statement | SGF | Barry, Stone | 26 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | SGF | Polk | 24 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 66 min |
| Apr 23, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 33 min |
| Apr 23, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 45 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 21 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 44 min |
| Apr 23, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 30 min |
| Apr 23, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 21 min |
| Apr 23, 4:34 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more | 6 hr |
| Apr 23, 4:41 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 47 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 28 min |
| Apr 23, 5:08 PM CDT | Special Weather Statement | SGF | Wright | 37 min |
| Apr 23, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 31 min |
| Apr 23, 5:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 23, 5:30 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 7 hr |
| Apr 23, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Apr 23, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 55 min |
| Apr 23, 5:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 36 min |
| Apr 23, 5:55 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more | 6 hr |
| Apr 23, 5:58 PM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 6:08 PM CDT | Areal Flood Advisory | SGF | Webster | 6 hr |
| Apr 23, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 33 min |
| Apr 23, 6:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.